CureZone   Log On   Join
Re: Diarrhea while on paragone?
 
hopinso Views: 6,970
Published: 16 years ago
 
This is a reply to # 482,229

Re: Diarrhea while on paragone?


I am 99% sure its the Oxypowder that is causing your problem. Oxypowder works by drawing huge amounts of fluid into the bowel and flushing it out as liquefied waste. Personally I think you would be much better off to stop the Oxypowder until you are through with the other cleanses. Try stopping the Oxypowder for a few days and see if the diarrhea stops. If you have poor elimination try a mild herbal laxative like Cascara Sagrada, Triphala or in severe cases Senna tea. You really need to keep the herbs and enzymes in your system for a few hours instead of having them constantly flushed out. You are just wasting your money trying to do everything at once. Either do the parasite cleanse and wait on the Oxypowder cleanse, or go with the Oxypowder and wait until you are finished before using the Paragone.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.000 sec, (1)